The Bethe Ansatz

1982.Korepin.CMP.86 1982.Korepin.CMP.86

Korepin, V. E., Calculation of norms of Bethe wave functions, Commun. Math. Phys. 86, 391-418 (1982), doi:10.1007/BF01212176.

Extended data  
Author Korepin, V. E.
Title Calculation of norms of Bethe wave functions
Journal Commun. Math. Phys.
Volume 86
Pages 391-418
Year 1982
doi 10.1007/BF01212176
Publication date  
Submission date  
        author = {Korepin, V. E.},
        affiliation = {Service de Physique Th{\'e}orique, Division de la Physique C.E.N.-Saclay, Orme des Merisiers F-91191 Gif-sur-Yvette Cedex France},
        title = {{Calculation of norms of Bethe wave functions}},
        journal = {Commun. Math. Phys.},
        publisher = {Springer Berlin / Heidelberg},
        OPTissn = {0010-3616},
        keyword = {Physics and Astronomy},
        pages = {391-418},
        volume = {86},
        issue = {3},
        doi = {10.1007/BF01212176},
        OPTnote = {10.1007/BF01212176},
        abstract = {A class of two dimensional completely integrable models of statistical mechanics and quantum field theory is considered. Eigenfunctions of the Hamiltonians are known for these models. Norms of these eigenfunctions in the finite box are calculated in the present paper. These models include in particular the quantum nonlinear Schrödinger equation and the Heisenberg XXZ model.},
        year = {1982}


Creative Commons License Except where otherwise noted, all content is licensed under a Creative Commons Attribution 4.0 International License.

Author: Jean-Sébastien Caux

Created: 2024-01-18 Thu 14:24